Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 100 | Weekly Hits: ⮙4 | Monthly Hits: ⮙12

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1383 - 1385

Generalized Radicalg-Supplemented Modules

Wasan Khalid Alobaidy, Aseel Amer Alatuany

Share this article



Top